# SDR USAA000004

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 616
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT BS 616 STRINGER 17L.  INSTALLED NEW CREASE BEAM WEB PER SRM 51-10-1.  (M)
